# SDR FDKA200701017

- Difficulty date: January 18, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 12,208 hours, 11,418 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990168
- Part serial: 01338
- Condition: Faulty
- Location: Thrust Treverser
- Part time: 8,745 hours, 8,081 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6085 MCO-NAS (0918 PHX LCL).  CREW ABORTED T/O DUE TO E1 TR REV DISAGREE MESSAGE.  MX REMOVED AND REPLACED LOWER TRANSIT SWITCH.
